# SDR AALA202311034667

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A320*
- Aircraft serial: 1519
- Aircraft time: 72,735 hours, 27,999 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO DUE TO THE NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF. THE AIRCRAFT LANDED AT SFO SAFELEY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE NOSE LANDING GEAR SAFETY PIN WAS STILL INSTALLED AND REMOVED THE SAFETY PIN PER AMM 32-00-00-081-001-A.
